# SDR 96ZZZX483

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25SC
- Make and model: Cessna 414A
- Aircraft serial: 414A114
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug Seal
- Part number: MS2951207
- Condition: Failed
- Location: Hyd Filler
- Component: 51170111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FILLER PLUG SEAL LEAKED WATER WHILE ACFT PARKED OUTSIDE.  WATER WAS CIRCULATED THROUGH HYD SYSTEM DURING NORMAL OPERATION.  ACFT REPOSITIONED FROM WARM HANGAR TO FREEZING TEMP.  UPON PRE-FLIGHT, 1 MLG DOWNLOCK LIGHT WAS OUT AND GEAR UNSAFE LIGHT WAS LIT.  UPON TROUBLESHOOTING, WATER FOUND IN ALL LANDING GEAR ACTUATORS.  WHEN WATER FROZE, IT ACTUATED DOWNLOCK SWITCH AND GAVE FALSE GEAR UNSAFE INDICATION.  THIS IS SECOND OCCURRENCE ON THIS ACFT.  HYD SYS CLEANED AND REPAIRED.  FILLER PLUG SEAL REPLACED.  ACFT RETURNED TO SERVICE.  SUBMITTER SUGGESTS REGULAR INSP OF FILLER PLUG SEAL ON ALL 400 SERIES CESSNA ACFT.
